# SDR P5CA2019030800036

- Difficulty date: March 5, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,047 hours, 3,574 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Uniball
- Part number: J1170P02
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NR 2 ENGINE LT LPT COOLING AIR DUCT SUPPORT LINK LOOSING 1 EACH AT 8 O'CLOCK (POS: A).( REMOVED AND REPLACED SUPPORT LINK ROD END UNIBALL IAW AMM 70-50-00-912-001-H00 REV. 126. OPS CHECK GOOD.  )
